# SDR DALA1211169208

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 44,843 hours, 23,866 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Switch
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 9208 REPORTED SMELL/FUMES IN CABIN.  NO VISIBLE SMOKE.  DISSIPATED IN APPROXIMATELY 2 MINUTES.  MAINTENANCE TROUBLESHOT AND FOUND GENEROUS AMOUNT OF WATER IN LINES TO  SECOND SEGMENT CLIMB SWITCHES.  CLEARED LINES AND REPLACED SWITCHES.  AIRCRAFT OKAY FOR SERVICE.
